# SDR ASAA0610130

- Difficulty date: February 5, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- Aircraft time: 68,420 hours, 61,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 947
- Component: Intercostal
- Component part number: 6548239
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AND BENT AT LWR CENTER LINE OF ACFT AT BSTA 947.5.  FABRICATED NEW INTERCOSTAL AND INSTALLED PER SRM 51-20-1.
